# SDR HEEA079288

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N974AE
- Make and model: Snias AS350B
- Aircraft serial: 2653
- Aircraft time: 5,005 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Part serial: 6266
- Condition: Cracked
- Location: Tail Rotor
- Part time: 1,729 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADES HAVE SEVERAL CRACKS IN THE PAINT ON TOP OF TRAILING EDGE TAB.
